The spectral sequence relating algebraic K-theory to motivic cohomology
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 6, p. 773-875
@article{ASENS_2002_4_35_6_773_0,
     author = {Friedlander, Eric M. and Suslin, Andrei},
     title = {The spectral sequence relating algebraic $K$-theory to motivic cohomology},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {6},
     year = {2002},
     pages = {773-875},
     doi = {10.1016/s0012-9593(02)01109-6},
     zbl = {1047.14011},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_6_773_0}
}
Friedlander, Eric M.; Suslin, Andrei. The spectral sequence relating algebraic $K$-theory to motivic cohomology. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 6, pp. 773-875. doi : 10.1016/s0012-9593(02)01109-6. http://www.numdam.org/item/ASENS_2002_4_35_6_773_0/

[1] Bass H., Algebraic K-Theory, W.A. Benjamin, 1968. | MR 249491 | Zbl 0174.30302

[2] Beilinson A., Letter to C. Soulé (1982).

[3] Bloch S., Algebraic cycles and higher K-theory, Adv. in Math. 61 (1986) 267-304. | MR 852815 | Zbl 0608.14004

[4] Bloch S., The moving lemma for higher Chow groups, J. Algebraic Geom. 3 (1994) 537-568. | MR 1269719 | Zbl 0830.14003

[5] Bloch S., Lichtenbaum S., A spectral sequence for motivic cohomology, Preprint.

[6] Bourbaki N., General Topology, Springer-Verlag, 1989.

[7] Bousfield A., Friedlander E., Homotopy theory of Γ-spaces, spectra, and bisimplicial sets, in: Geometric Applications of Homotopy Theory II, Lecture Notes in Math., 658, Springer-Verlag, 1978, pp. 80-130. | Zbl 0405.55021

[8] Browder W., Algebraic K-theory with coefficients Z/p, in: Geometric Applications of Homotopy Theory, Lecture Notes in Math., 657, Springer-Verlag, 1978, pp. 40-84. | MR 513541 | Zbl 0386.18011

[9] Brown K., Gersten S., Algebraic K-theory as generalized sheaf cohomology, in: Algebraic K-theory, I: Higher K-theories, Lecture Notes in Math., 341, Springer-Verlag, 1973, pp. 266-292. | MR 347943 | Zbl 0291.18017

[10] Friedlander E., Voevodsky V., Bivariant cycle cohomology, in: Voevodsky V., Suslin A., Friedlander E. (Eds.), Cycles, Transfers and Motivic Homology Theories, Annals of Math. Studies, 143, 2000, pp. 138-187. | MR 1764201 | Zbl 1019.14011

[11] Godement R., Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. | MR 102797 | Zbl 0080.16201

[12] Grayson D., Weight filtrations via commuting automorphisms, K-Theory 9 (1995) 139-172. | MR 1340843 | Zbl 0826.19003

[13] Jardine J., Generalized étale cohomology theories, Birkhäuser Verlag, Basel, 1997. | MR 1437604 | Zbl 0868.19003

[14] Kieboom R., A pullback theorem for cofibrations, Manuscripta Math. 58 (1987) 381-384. | MR 893162 | Zbl 0617.55002

[15] Landsburg S., Some filtrations on higher K-theory and related invariants, K-theory 6 (1992) 431-457. | MR 1194843 | Zbl 0774.14006

[16] Levine M., Techniques of localization in the theory of algebraic cycles, J. Algebraic Geom. 10 (2001) 299-363. | MR 1811558 | Zbl 1077.14509

[17] Lillig J., A union theorem for cofibrations, Arch. Math. 24 (1973) 410-415. | MR 334193 | Zbl 0274.55008

[18] Massey W., Products in exact couples, Ann. Math. 59 (1954) 558-569. | MR 60829 | Zbl 0057.15204

[19] Maclane S., Homology, Springer-Verlag, 1963. | MR 156879 | Zbl 0133.26502

[20] May P., Simplicial Objects in Algebraic Topology, University of Chicago Press, 1967. | Zbl 0769.55001

[21] Morel F., Voevodsky V., A1-homotopy theory of schemes, Publ. Math. IHES 90 (2001) 45-143. | Numdam | MR 1813224 | Zbl 0983.14007

[22] Oka S., Multiplications on the Moore spectrum, Mem. Fac. Sci Kyushu, Ser. A 38 (1984) 257-276. | MR 760188 | Zbl 0552.55009

[23] Puppe D., Bemerkungen über die Erweiterung von Homotopien, Arch. Math. 18 (1967) 81-88. | MR 206954 | Zbl 0149.20101

[24] Quillen D., Homotopical Algebra, Lecture Notes in Math., 43, Springer-Verlag, 1967. | MR 223432 | Zbl 0168.20903

[25] Quillen D., Higher algebraic K-theory: I, in: Algebraic K-theory, I: Higher K-theories, Lecture Notes in Math., 341, Springer-Verlag, 1973, pp. 85-147. | MR 338129 | Zbl 0292.18004

[26] Segal G., Categories and cohomology theories, Topology 13 (1974) 293-312. | MR 353298 | Zbl 0284.55016

[27] Serre J.-P., Algèbre locale multiplicités, Lecture Notes in Math., 341, Springer-Verlag, 1975. | MR 201468 | Zbl 0296.13018

[28] Strom A., The homotopy category is a homotopy category, Arch. Math. 23 (1972) 435-441. | MR 321082 | Zbl 0261.18015

[29] Suslin A., Higher Chow groups and étale cohomology, in: Voevodsky V., Suslin A., Friedlander E. (Eds.), Cycles, Transfers and Motivic Homology Theories, Annals of Math. Studies, 143, 2000, pp. 237-252. | MR 1764203 | Zbl 1019.14001

[30] Suslin A., Voevodsky V., Singular homology of abstract algebraic varieties, Invent. Math. 123 (1996) 61-94. | MR 1376246 | Zbl 0896.55002

[31] Suslin A., Voevodsky V., Bloch-Kato conjecture and motivic cohomology with finite coefficients, in: The Arithmetic and Geometry of Algebraic Cycles (Banff, AB, 1998), NATO Sci. Ser. C Math. Phys. Sci., 548, 1998, pp. 117-189. | MR 1744945 | Zbl 1005.19001

[32] Thomason R., Trobaugh T., Higher algebraic K-theory of schemes and of derived categories, in: The Grothendieck Festschrift, Vol. III, in: Progr. Math., Vol. 88, pp. 247-435. | MR 1106918

[33] Voevodsky V., Cohomological theory of presheaves with transfers, in: Voevodsky V., Suslin A., Friedlander E. (Eds.), Cycles, Transfers and Motivic Homology Theories, Annals of Math. Studies, 143, 2000, pp. 87-137. | MR 1764200 | Zbl 1019.14010

[34] Voevodsky V., Triangulated category of motives over a field, in: Voevodsky V., Suslin A., Friedlander E. (Eds.), Cycles, Transfers and Motivic Homology Theories, Annals of Math. Studies, 143, 2000, pp. 188-238. | MR 1764202 | Zbl 1019.14009

[35] Voevodsky V., Motivic cohomology are isomorphic to higher Chow groups, Preprint.

[36] Voevodsky V., Mazza C., Weibel C., Lectures on motivic cohomology, Preprint.

[37] Waldhausen F., Algebraic K-theory of spaces, in: Algebraic and Geometric Topology (New Brunswick, NJ, 1983), Lecture Notes in Math., 1126, Springer-Verlag, 1985, pp. 318-419. | MR 802796 | Zbl 0579.18006

[38] Weibel C., An Introduction to Homological Algebra, Cambridge University Press, 1994. | MR 1269324 | Zbl 0797.18001

[39] Weibel C., Products in higher Chow groups and motivic cohomology, in: Algebraic K-theory (Seattle, WA, 1997), Proceedings of Symposia in Pure Math., 67, 1999, pp. 305-315. | MR 1743246 | Zbl 0942.19003

[40] Whitehead G., Elements of Homotopy Theory, Springer-Verlag, 1978. | MR 516508 | Zbl 0406.55001